# SDR R61A201508300572

- Difficulty date: August 30, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000072
- Aircraft time: 29,583 hours, 18,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17087558001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST AFT INNER DOUBLER IS CORRODED.  MAINTENANCE R & R DRAIN MAST AFT INNER DOUBLER IAW SRM 51-40-02, 51-41-02, PN 170-87558-001, DRAIN MAST DOUBLER.
